Alert archive / New Mexico / Red Flag Warnings in 2015

Red Flag Warning 5, NWS Albuquerque, NM

April 5, 201512 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Apr 5, 2015, 2:25 PM MDT for 12 counties in New Mexico. It took effect at Apr 6, 2015, 11:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2015, 2:25 PM MDT (20:25 UTC)
In effect from
Apr 6, 2015, 11:00 AM MDT
Expired
Apr 6, 2015, 9:00 PM MDT
In force
10 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 34 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1917 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

529 
WWUS85 KABQ 052025
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
225 PM MDT SUN APR 5 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR
MOST OF NORTHERN AND CENTRAL NEW MEXICO EXCLUDING THE NORTHWEST
PLATEAU AND NORTH CENTRAL MOUNTAINS BELOW SNOW PACK DUE TO STRONG
WINDS...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE...

...FIRE WEATHER WATCH LATE MORNING THROUGH EARLY EVENING MONDAY
FOR THE NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS BELOW SNOW
PACK DUE TO STRONG WINDS...LOW HUMIDITY AND AN UNSTABLE
ATMOSPHERE...

...FIRE WEATHER WATCH LATE MORNING THROUGH EARLY EVENING TUESDAY
FOR NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS...LOW
HUMIDITY AND AN UNSTABLE ATMOSPHERE...

...FIRE WEATHER WATCH LATE MORNING THROUGH EARLY EVENING WEDNESDAY
FOR THE LOWER/MIDDLE RIO GRANDE VALLEY AND CENTRAL MOUNTAINS
BELOW SNOW PACK EASTWARD TO THE TEXAS STATE LINE DUE TO STRONG
WINDS...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE...

.A MULTI DAY STRONG WIND...LOW HUMIDITY AND UNSTABLE ATMOSPHERE
PERIOD IS EXPECTED MONDAY THROUGH WEDNESDAY DUE TO A STRONG
PACIFIC LOW APPROACH. THE MAIN IMPACT PERIODS SHOULD OCCUR BETWEEN
LATE MORNING THROUGH EARLY EVENING EACH DAY. DUE TO COOLER
TEMPERATURES...MORE STABLE CONDITIONS AND RISING HUMIDITY THE
CRITICAL CONDITIONS WILL BE LESS ACROSS WESTERN AND CENTRAL AREAS
ON WEDNESDAY. THE STRONGEST WIND DAY APPEARS TO BE WEDNESDAY AS
THE PACIFIC TROUGH MOVES OVER THE CENTRAL ROCKIES. THIS IS WHEN
THE FLOW SHOULD TURN MORE TRUE WESTERLY. 

NMZ103-104-106>108-061400-
/O.UPG.KABQ.FW.A.0007.150406T1800Z-150407T0200Z/
/O.NEW.KABQ.FW.W.0005.150406T1700Z-150407T0200Z/
/O.NEW.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/
/O.NEW.KABQ.FW.A.0009.150408T1500Z-150409T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
225 PM MDT SUN APR 5 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. IN
ADDITION...A FIRE WEATHER WATCH HAS BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. 

* AREA AND TIMING...CENTRAL MOUNTAINS BELOW SNOW PACK...EASTERN
  PLAINS AND LOWER/MIDDLE RIO GRANDE VALLEY LATE MONDAY MORNING
  THROUGH EARLY EVENING AS WELL AS POSSIBLE CRITICAL CONDITIONS
  REDEVELOPING TUESDAY AND WEDNESDAY.

* 20 FOOT WINDS...WEST/SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH
  MONDAY/TUESDAY WITH WESTERLY WIND 25 TO 35 MPH AND GUSTS TO 55
  MPH POSSIBLE ON WEDNESDAY.

* RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 3 AND 8 PERCENT
  MONDAY AND TUESDAY. MINIMUM HUMIDITY BETWEEN 4 TO 12 PERCENT ON
  WEDNESDAY. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE FIRE WEATHER WATCHES.

&&

$$

NMZ105-109-061400-
/O.UPG.KABQ.FW.A.0007.150406T1800Z-150407T0200Z/
/O.NEW.KABQ.FW.W.0005.150406T1700Z-150407T0200Z/
/O.NEW.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
225 PM MDT SUN APR 5 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING.

* AREA AND TIMING...NORTHWEST AND WEST CENTRAL HIGHLANDS LATE
  MORNING TO EARLY EVENING MONDAY WITH POSSIBLE CRITICAL
  CONDITIONS REDEVELOPING ON TUESDAY. 

* 20 FOOT WINDS...WEST/SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 
  MPH.

* RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 4 AND 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

NMZ101-102-061400-
/O.NEW.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/
/O.EXT.KABQ.FW.A.0007.150406T1700Z-150407T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
225 PM MDT SUN APR 5 2015

...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. THE FIRE WEATHER WATCH REMAINS IN EFFECT FROM
MONDAY MORNING THROUGH MONDAY EVENING.

* AREA AND TIMING...NORTHWEST PLATEAU...NORTH CENTRAL MOUNTAINS
  AND UPPER RIO GRANDE VALLEY LATE MONDAY AND TUESDAY MORNINGS
  THROUGH EARLY EVENING. 

* 20 FOOT WINDS...WEST/SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 
  MPH.

* RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 5 AND 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE FIRE WEATHER WATCHES.

$$
50
2 follow-up statements
019 
WWUS85 KABQ 060920
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 AM MDT MON APR 6 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TODAY FOR
NORTHERN AND CENTRAL NEW MEXICO BELOW SNOW PACK DUE TO STRONG
WINDS...LOW HUMIDITIES AND HIGH FIRE DANGER...

...FIRE WEATHER WATCH LATE MORNING THROUGH EARLY EVENING TUESDAY
FOR NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS...LOW
HUMIDITY AND AN UNSTABLE ATMOSPHERE...

...FIRE WEATHER WATCH LATE MORNING THROUGH EARLY EVENING
WEDNESDAY FOR THE MIDDLE RIO GRANDE VALLEY AND CENTRAL MOUNTAINS
BELOW SNOW PACK EASTWARD TO THE TEXAS STATE LINE DUE TO STRONG
WINDS...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE...

.A MULTI DAY PERIOD OF STRONG WINDS...LOW HUMIDITY AND UNSTABLE
ATMOSPHERIC CONDITIONS IS EXPECTED TODAY THROUGH WEDNESDAY DUE TO
AN APPROACHING UPPER LOW. THE MAIN IMPACT PERIODS SHOULD OCCUR
BETWEEN LATE MORNING THROUGH EARLY EVENING EACH DAY. DUE TO COOLER
TEMPERATURES...MORE STABLE CONDITIONS AND RISING HUMIDITY...
POTENTIAL FOR CRITICAL CONDITIONS WILL DIMINISH ACROSS WESTERN AND
CENTRAL AREAS ON WEDNESDAY. THE STRONGEST WINDS APPEAR TO BE
WEDNESDAY AS THE UPPER LOW TRACKS THROUGH THE CENTRAL ROCKIES. 

NMZ101-102-070200-
/O.UPG.KABQ.FW.A.0007.150406T1700Z-150407T0200Z/
/O.EXA.KABQ.FW.W.0005.150406T1700Z-150407T0200Z/
/O.CON.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
320 AM MDT MON APR 6 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
MORNING THROUGH TUESDAY EVENING.

* AREA AND TIMING...NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS
  BELOW SNOW PACK FROM LATE THIS MORNING AND TUESDAY MORNING
  THROUGH THE EARLY EVENINGS.

* 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO
  45 MPH.

* RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 5 AND 15 PERCENT
  BOTH TODAY AND TUESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

NMZ103-104-106>108-070200-
/O.CON.KABQ.FW.W.0005.150406T1700Z-150407T0200Z/
/O.CON.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/
/O.CON.KABQ.FW.A.0009.150408T1500Z-150409T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
320 AM MDT MON APR 6 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM TUESDAY MORNING THROUGH TUESDAY EVENING. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING. 

* AREA AND TIMING...NORTHEAST HIGHLANDS AND PLAINS...EAST CENTRAL
  PLAINS...MIDDLE RIO GRANDE VALLEY...AND SANDIA...MANZANO AND
  GALLINAS MOUNTAINS BELOW SNOW PACK LATE THIS MORNING THROUGH
  EARLY EVENING AS WELL AS POSSIBLE CRITICAL CONDITIONS
  REDEVELOPING TUESDAY AND WEDNESDAY IN THE LATE MORNINGS AND
  PERSISTING THROUGH THE EARLY EVENINGS.

* 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO
  45 MPH TODAY AND TUESDAY. WEST WIND 25 TO 35 MPH WITH GUSTS TO
  55 MPH POSSIBLE ON WEDNESDAY.

* RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 4 AND 8 PERCENT
  TODAY AND TUESDAY. MINIMUM HUMIDITY 5 TO 10 PERCENT ON
  WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE FIRE WEATHER WATCHES.

&&

$$

NMZ105-109-070200-
/O.CON.KABQ.FW.W.0005.150406T1700Z-150407T0200Z/
/O.CON.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
320 AM MDT MON APR 6 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM TUESDAY MORNING THROUGH TUESDAY EVENING. 

* AREA AND TIMING...NORTHWEST AND WEST CENTRAL HIGHLANDS LATE THIS
  MORNING TO EARLY EVENING WITH POSSIBLE CRITICAL CONDITIONS
  REDEVELOPING ON TUESDAY.

* 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO
  45 MPH BOTH TODAY AND TUESDAY.

* RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 5 AND 10 PERCENT
  BOTH TODAY AND TUESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$
103 
WWUS85 KABQ 062203
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 PM MDT MON APR 6 2015

...RED FLAG WARNING UNTIL 9 PM MDT TODAY FOR NORTHERN AND CENTRAL
NEW MEXICO BELOW SNOW PACK DUE TO STRONG WINDS...LOW HUMIDITIES
AND HIGH FIRE DANGER...

...RED FLAG WARNING MID MORNING THROUGH MID EVENING TUESDAY FOR
NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS...LOW HUMIDITY
AND AN UNSTABLE ATMOSPHERE...

...FIRE WEATHER WATCH MID MORNING THROUGH EARLY EVENING WEDNESDAY
FOR THE MIDDLE RIO GRANDE VALLEY...NORTH CENTRAL MOUNTAINS AND
ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SNOW PACK DUE
TO STRONG WINDS...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE...

.A MULTI DAY PERIOD OF STRONG WINDS...LOW HUMIDITY AND UNSTABLE
ATMOSPHERIC CONDITIONS IS EXPECTED TODAY THROUGH WEDNESDAY AS A
BROAD UPPER LEVEL TROUGH SLOWLY PASSES NORTH OF NEW MEXICO
STEERING STRONG WINDS ALOFT OVER THE STATE. THE MAIN IMPACT
PERIODS SHOULD OCCUR BETWEEN LATE MORNING THROUGH EARLY EVENING
EACH DAY. DUE TO COOLER TEMPERATURES...MORE STABLE CONDITIONS AND
RISING HUMIDITY...POTENTIAL FOR CRITICAL CONDITIONS WILL DIMINISH
ACROSS WESTERN AREAS ON WEDNESDAY. THE STRONGEST WINDS LOOK LIKE
THEY WILL OCCUR WEDNESDAY AS THE UPPER LOW STEERS THE JET STREAM
OVERHEAD.

NMZ103-104-106>108-071400-
/O.UPG.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/
/O.NEW.KABQ.FW.W.0006.150407T1600Z-150408T0400Z/
/O.EXT.KABQ.FW.W.0005.000000T0000Z-150407T0300Z/
/O.CON.KABQ.FW.A.0009.150408T1500Z-150409T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
403 PM MDT MON APR 6 2015

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT TUESDAY. THE
RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING. 

* AREA AND TIMING...NORTHEAST HIGHLANDS AND PLAINS...AND ALONG AND
  EAST OF THE MIDDLE RIO GRANDE VALLEY TO THE TEXAS BORDER BELOW
  SNOW PACK THROUGH EARLY THIS EVENING...FROM MID MORNING TO MID
  EVENING TUESDAY...AND PROBABLY ALSO WEDNESDAY FROM MID MORNING
  THROUGH EARLY EVENING.

* 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO
  45 MPH THIS AFTERNOON AND TUESDAY. WEST WIND 25 TO 35 MPH WITH
  GUSTS TO 55 MPH POSSIBLE ON WEDNESDAY.

* RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 4 AND 8 PERCENT 
  TODAY AND TUESDAY. MINIMUM HUMIDITY 5 TO 10 PERCENT ON 
  WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE FIRE WEATHER WATCHES.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

NMZ102-071400-
/O.UPG.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/
/O.NEW.KABQ.FW.W.0006.150407T1600Z-150408T0400Z/
/O.EXA.KABQ.FW.A.0009.150408T1500Z-150409T0300Z/
/O.EXT.KABQ.FW.W.0005.000000T0000Z-150407T0300Z/
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
403 PM MDT MON APR 6 2015

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT TUESDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.
THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...NORTH CENTRAL MOUNTAINS BELOW SNOW PACK
  THROUGH EARLY EVENING...FROM MID MORNING TO MID EVENING
  TUESDAY...AND PROBABLY ALSO FROM MID MORNING THROUGH EARLY
  EVENING WEDNESDAY.

* 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 
  TO 45 MPH. 

* RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 5 AND 15 PERCENT
  BOTH TODAY AND TUESDAY...THEN RISING A FEW PERCENT ON WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

NMZ101-105-109-071400-
/O.UPG.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/
/O.NEW.KABQ.FW.W.0006.150407T1600Z-150408T0400Z/
/O.EXT.KABQ.FW.W.0005.000000T0000Z-150407T0300Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
403 PM MDT MON APR 6 2015

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT TUESDAY. THE
RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...NORTHWEST PLATEAU...NORTHWEST HIGHLANDS AND
  WEST CENTRAL HIGHLANDS THROUGH EARLY THIS EVENING...AND FROM MID
  MORNING THROUGH MID EVENING ON TUESDAY.

* 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO
  45 MPH.

* RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 5 AND 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

44

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 5, 11:58 AM MDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 5, 11:58 AM MDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1158 AM MDT SUN APR 5 2015

.AVIATION...
18Z TAF CYCLE
WIND WILL BE THE MAIN AVIATION HAZARD DURING THE NEXT 24 HRS. WIND
SPEEDS WILL INCREASE AS THE DAY PROGRESSES WITH GUSTY/PULSY WINDS
CONTINUING THROUGH SUNDOWN. ANOTHER ROUND OF STRENGTHENING WIND
EXPECTED MID/LATE MORNING MONDAY. GUSTS TO 35 KT CANT BE RULED OUT
FOR A PERIOD AT LVS/TCC AND GUP. CANT RULE OUT GUSTS TO 30 KT FOR
A BRIEF PERIOD AT AEG/ABQ/SAF/ROW. STRONGER WIND EXPECTED FOR
MONDAY. TODAY AND MONDAY WILL BE HIGH MIXING DAYS THUS LARGER GUST
SPREADS.

50

&&

.PREV DISCUSSION...341 AM MDT SUN APR 5 2015...
.SYNOPSIS...
A WEAK AND RELATIVELY FAST-MOVING DISTURBANCE WILL BRING A FEW SHOWERS
AND POSSIBLY A THUNDERSTORM TO THE AREA THIS EASTER MORNING...WITH THE
BEST OPPORTUNITY EAST OF THE CENTRAL MOUNTAIN. MUCH DRIER AIR WILL
THEN SPREAD EASTWARD IN WAKE OF THE DEPARTING SYSTEM AS THE
AFTERNOON PROGRESSES WITH MODERATE WINDS EXPECTED. TEMPERATURES
WILL REMAIN ABOVE AVERAGE BY SEVERAL DEGREES...INCLUDING MORNING
READINGS THAT WILL GENERALLY BE IN THE 40S AND 50S. A DRY AND
INCREASINGLY WINDY PATTERN WILL THEN DOMINATE THE MONDAY THROUGH
THURSDAY PERIOD...WITH AN ESPECIALLY WINDY AND CRITICAL FIRE
WEATHER PERIOD WEDNESDAY AFTERNOON AND EVENING. TEMPERATURES WILL
REMAIN ABOVE AVERAGE THROUGH WEDNESDAY BEFORE TRENDING COOLER
BEHIND THE NEXT COLD FRONT PUSHES THROUGH THURSDAY.

&&

.DISCUSSION...
LOW AMPLITUDE SHORTWAVE TROUGH EVIDENT IN WATER VAPOR IMAGERY
APPROACHING THE NM/AZ LINE EARLY THIS MORNING. REGIONAL RADAR
MOSAIC SHOWING A FEW WEAK 20 DBZ OR LESS RETURNS VICINITY OF GALLUP
AND THE ZUNI MOUNTAINS...AS WELL AS OVER THE NW AND CENTRAL HIGH
TERRAIN AND SERN-MOST ZONES.

BOUNDARY LAYER CONDITIONS QUITE DRY NEAR/WEST OF THE DIVIDE...BUT
SOME MOISTENING PAST 24 HOURS ALONG THE CENTRAL VALLEY CORRIDOR
WHERE SURFACE DEW POINT TEMPS UP 10 DEGREES OR SO FROM SOCORRO TO
ABQ TO TAOS. LOW LEVEL MOISTENING NOT AS PRONOUNCED ACROSS THE
EAST OWING TO DOWNSLOPING FLOW BUT HIGHER DEW POINT AIR MAY
BRIEFLY ADVECT INTO THE SE ZONES IF SURFACE WINDS CAN STAY A BIT
MORE BACKED AHEAD OF APPROACHING WAVE.

THE LATEST HRRR AND 03Z SREF NOT AS BULLISH ON QPF THIS EASTER
MORNING AS WAS 00Z MODEL SUITE BUT INTERESTINGLY ALL THE MODELS
TO VARYING DEGREES SUPPORT A LINEAR-FORCED QPF BAND FROM THE
MIDDLE RIO GRANDE VALLEY/ABQ AREA EASTWARD ALONG OR JUST NORTH THE
I-40 CORRIDOR WITH ANOTHER FAVORED REGION FROM THE SC MOUNTAINS/HIGHLANDS
NEWD. DID EXPAND MENTION OF ISOLATED SHRA/TSRA FOR CENTRAL/EASTERN
AREAS BUT DECIDED TO AGAINST WIDESPREAD SCATTERED COVERAGE GIVEN
THAT THE WINDOW FOR POTENTIAL PRECIP WILL QUICKLY CLOSE AFTER 15Z.

IMPRESSIVE MID-LEVEL DRY WILL QUICKLY OVERSPREAD THE REGION THIS
AFTERNOON IN WAKE OF THE DEPARTING SHORTWAVE. THIS VERY DRY AIR
MASS WILL THEN DOMINATE THROUGH AT LEAST TUESDAY/TUESDAY NIGHT.
AND IT/S APRIL...SO COINCIDENT WITH THE DRY AIR MASS WILL COME
BREEZY TO WINDY CONDITIONS AREAWIDE AS MID-LEVEL SWLY FLOW STEADILY
INCREASES AHEAD OF THE NEXT UPPER LEVEL STORM SYSTEM.

THE WEDNESDAY-THURSDAY PERIOD LOOKS TO BE THE MOST IMPACTFUL OF THE
UPCOMING WORK WEEK. WARM...DRY AND WINDY PRE-FRONTAL CONDITIONS
EXPECTED ON WEDNESDAY...BEFORE THE TRANSITION TO COOLER POST-
FRONTAL CONDITIONS ON THURSDAY. WEDNESDAY LIKELY THE WINDIEST DAY
FOR MOST AREAS BUT WEDNESDAY NIGHT INTO THURSDAY MORNING COULD BE
EQUALLY AS WINDY ACROSS THE NE QUARTER AS 994MB SURFACE LOW WRAPS
UP AND TRANSLATES NEWD. MAINTAINED LOW POPS ACROSS THE FAR NORTH
DURING THIS MID-WEEK PERIOD. NEXT BACKDOOR COLD FRONT INDICATED
THU NIGHT INTO FRIDAY AM...WITH POTENTIAL FOR SOME LOW CLOUDS/RH
RECOVERY FOR THE EAST. THEN WATCHING ANOTHER LOW LATITUDE SYSTEM
NEXT WEEKEND...BUT LATEST GFS MUCH DRIER FOR OUR AREA TRACKING LOW WELL
TO OUR SOUTH. HOWEVER...PATTERN CERTAINLY TRENDING MORE FAVORABLE FOR
POSSIBLE DRYLINE SCENARIO ACROSS THE EAST. KJ

&&

.FIRE WEATHER...

...A TRANSITION TO A CRITICAL FIRE WEATHER PATTERN STARTING
TODAY...WITH AREAS OF CRITICAL FIRE WEATHER CONDITIONS EXPECTED
THROUGH MID WEEK...

AS A SIGNIFICANT MID LEVEL DRY SLOT APPROACHES NEW MEXICO IN
SOUTHWEST FLOW...WINDY...DRY AND UNSTABLE CONDITIONS ARE EXPECTED TO
PERSIST FOR MUCH OF THE FORECAST PERIOD.

AN UPPER LEVEL LOW CURRENTLY POSITIONED OFF THE PACIFIC NORTHWEST
COAST WILL STEADILY DEEPEN OVER THE WEST COAST AS WEAK RIDGING
REMAINS CENTERED JUST EAST OF NEW MEXICO. A DRY SLOT IS MOVING OVER
SOUTHWEST ARIZONA AS A WEAK UPPER LEVEL DISTURBANCE AHEAD OF THE DRY
SLOT CROSSES NEW MEXICO TODAY. ISOLATED SHOWERS OR THUNDERSTORMS ARE
POSSIBLE EARLY TODAY MAINLY OVER THE EAST WHERE SURFACE MOISTURE IS
GREATEST. LITTLE WETTING PRECIPITATION IS EXPECTED.

THEREAFTER...GUSTY SOUTHWEST WINDS WILL ACT TO STEADILY SCOUR OUT
THE LOW LEVEL MOISTURE AS THE MID LAYER DRY SLOT REACHES NEW MEXICO.
MIXING HEIGHTS REMAIN HIGH ACROSS THE WEST AND INCREASE DRAMATICALLY
ACROSS THE EAST THUS AIDING THE QUICK TRANSITION BACK TO VERY DRY
CONDITIONS. HIGH HAINES VALUES OF 6 WILL DOMINATE WESTERN ZONES. AS
RH FALLS BELOW 15 PERCENT ALL AREAS...REACHING SINGLE DIGIT VALUES
MOST AREAS...CRITICAL FIRE WEATHER CONDITIONS LOOK TO DEVELOP FOR A
FEW HOURS THIS AFTERNOON...MAINLY ALONG AND JUST NORTH OF INTERSTATE
40 EAST OF THE CENTRAL MOUNTAINS...WITH SOME SPOTTY COVERAGE IN THE
WEST WHERE INSTABILITY IS GREATEST. OVERNIGHT RH RECOVERIES WILL BE
POOR.

BY MONDAY...INGREDIENTS LOOK TO BETTER ALIGN FOR CRITICAL FIRE
WEATHER CONDITIONS AND THE WATCH REMAINS IN PLACE. TEMPERATURES WILL
REMAIN 5 TO 15 DEGREES ABOVE NORMAL...DRYING CONTINUES AT THE
SURFACE AND MID LEVELS AND WHILE MIXING IS NOT QUITE AS DEEP
STRONGER GRADIENTS ALOFT AND LEE TROUGHING WILL SUPPORT STRONGER
WINDS. HAINES VALUES WILL EXCEED 5 ALL LOCATIONS AND SINGLE DIGIT RH
VALUES WILL BE IN PLACE FOR SEVERAL HOURS. RH RECOVERIES WILL ONCE
AGAIN BE POOR.

THE UPPER TROUGH APPROACHES NEW MEXICO ON TUESDAY AND CROSSES THE
STATE WEDNESDAY. DESPITE SOME COOLING AND STABILIZATION IN THE
NORTHWEST BY WEDNESDAY...VERY DRY...UNSTABLE AND WINDY CONDITIONS CONTINUE
AS DOES THE THREAT OF CRITICAL CONDITIONS BOTH DAYS.

AS THE BOTH THE UPPER AND SURFACE LOWS MOVE OVER THE GREAT PLAINS ON
THURSDAY...SURFACE WINDS RELAX THOUGH STAY STRONG ENOUGH IN THE EAST
TO POSSIBLY RESULT IN CRITICAL CONDITIONS. A WIND SHIFT LATE
THURSDAY INTO FRIDAY COULD RESULT IN MODEST RH INCREASES MAINLY EAST
AND POSSIBLY THE FIRST DAY OF THE WORK WEEK TO BE FREE OF CRITICAL
CONDITIONS...DESPITE THE PERSISTENCE OF LOW RH VALUES ACROSS THE
WEST. 05

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR
THE FOLLOWING ZONES...NMZ101>109.

&&
Hazardous weather outlook, Apr 5, 5:15 AM MDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
515 AM MDT SUN APR 5 2015

NMZ501>540-061200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
515 AM MDT SUN APR 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS WILL RETURN TO THE
AREA MONDAY. WINDS WILL INCREASE EVEN FURTHER ON TUESDAY...AND
COMBINED WITH VERY DRY CONDITIONS WILL RESULT IN EVEN MORE
WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS. AN ESPECIALLY
IMPACTFUL AND CRITICAL PERIOD OF STRONG WIND AND LOW HUMIDITY WILL
DEVELOP WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

41

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:25 PM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more26 hr
Apr 5, 2:25 PM MDTFire Weather WatchABQBernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more37 hr

Nearby

Red Flag Warnings in New Mexico, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.